A simple proof of gillnet saturation

Show full item record



Files in this item

Total number of downloads: Loading...

Files Size Format View
ber18-3-4-303.pdf 307.5Kb PDF View/Open
Title: A simple proof of gillnet saturation
Author: Prchalová, Marie; Peterka, Jiří; Čech, Martin; Kubečka, Jan
Publisher: Boreal Environment Publishing Board
Date: 2013
Language: en
Belongs to series: Boreal Environment Research 18(2013): 3-4, 303-308
ISSN: 1797-2469
URI: http://hdl.handle.net/10138/229428

This item appears in the following Collection(s)

Show full item record